# SDR AALA2020011769006

- Difficulty date: January 15, 2020
- Submitted: January 17, 2020
- Operation: Air carrier
- Aircraft: N802AN
- Make and model: Boeing 787-8
- Aircraft serial: 40620
- Aircraft time: 18,282 hours, 2,222 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hook And Loop
- Condition: Unsecure
- Location: Evac Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2L DOOR WOULD NOT ARM, PART OF SLIDE HANGING OUT. MAINTENANCE SECURED VELCRO ON BOTTOM OF SLIDE AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 25-66-01-00A.
